MathSciNet Relay Station
MathSciNet bibliographic data
MR1107025 (94g:58116) 58F11 (28D05 58F23 60F05)
Aaronson, Jon; Denker, Manfred; Urbański, Mariusz Ergodic theory for Markov fibred systems and parabolic rational maps. Trans. Amer. Math. Soc. 337 (1993), no. 2, 495–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement